# SDR AALA2009021100074

- Difficulty date: January 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT FRAME 200 LONGERON 4 LEFT.  REPLACED LONGERON 4 LEFT FROM STATION 170 TO 230 IN ACCORDANCE WITH SRM 53-02-00.
